MAUDE Adverse Event Report: HALYARD HEALTH MICROCUFF* ENDOTRACHEAL TUBE FOR ADULTS, 6.0 MM, ORAL/NASAL; VAP MICROCUFF ENDOTRACHEAL TUBES

HALYARD HEALTH MICROCUFF* ENDOTRACHEAL TUBE FOR ADULTS, 6.0 MM, ORAL/NASAL; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 35212
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
User facility report (b)(4) was received and stated, in (b)(6) it was alleged that a patient experience a cuff leak requiring a tube exchange.The endotracheal tube was exchanged on the patient while in the operating room after an anesthesia assessment.A different brand of tube was utilized by anesthesia and there were no further leaks detected.No additional information was provided.
 
Additional Manufacturer Narrative
The device history record for the lot number,um6046xxx involved in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The root cause of the issue cannot be determined since there was no sample available to assist the investigation.There were no nonconformance(s), or abnormal conditions noted at the time of production.All information reasonably known as of 03nov2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
All information reasonably known as of 27sep2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Additional information received 08-sep-2017 that states, the customer reported the incident event date is (b)(6) 2017 for user facility report # (b)(4).No additional information was reported.

Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6854701
Report Number9611594-2017-00125
Device Sequence Number19009278
Product Code BTR
UDI-Device Identifier30680651352126
UDI-Public30680651352126
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K113333
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Model Number35212
Device Catalogue Number991035212
Device Lot NumberUM6046XXX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/08/2017
10/11/2017
Initial Report FDA Received Date09/11/2017
Supplement Report FDA Received Date09/29/2017
11/03/2017
Patient Sequence Number1
Patient Age27 YR